Alert archive / Michigan / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Detroit, MI

June 27, 2007Shiawassee County, Michigan

NWS Detroit, MI issued this flash flood warning at Jun 27, 2007, 8:09 PM EDT for Shiawassee County, Michigan. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 8:09 PM EDT (00:09 UTC)
Expired
Jun 27, 2007, 10:15 PM EDT
In force
2 hr
Issued by
NWS Detroit, MI
Area
Whole counties

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 62 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 9:00 PM EDTFLASH FLOODJuddville, MISEVERAL INCHES OF WATER IS COVERING THE ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
437 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDTX 280009
FFWDTX
MIC155-280215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
809 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHIAWASSEE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 1015 PM EDT

* AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM 9 MILES SOUTHWEST OF NEW        
  LOTHROP...OR JUST NORTH OF OWOSSO. THE STORM PRODUCING FLASH       
  FLOODING WAS NEARLY STATIONARY.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428

$$

MANN
3 follow-up statements
000 
WGUS73 KDTX 280051
FFSDTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
851 PM EDT WED JUN 27 2007

MIC155-280215-
SHIAWASSEE MI-
851 PM EDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SHIAWASSEE COUNTY...

AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS 
LOCATED 10 MILES SOUTHWEST OF NEW LOTHROP...OR JUST NORTH OWOSSO... 
MOVING SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
JUDDVILLE...HENDERSON AND LENNON.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428

$$

MANN
000 
WGUS73 KDTX 280130
FFSDTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
929 PM EDT WED JUN 27 2007

MIC155-280215-
SHIAWASSEE MI-
929 PM EDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
SHIAWASSEE COUNTY...

AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS 
LOCATED 10 MILES SOUTHWEST OF NEW LOTHROP...OR NEAR OWOSSO...MOVING 
SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
JUDDVILLE...HENDERSON AND LENNON.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428

$$

MANN
000 
WGUS73 KDTX 280216
FFSDTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1015 PM EDT WED JUN 27 2007

MIC155-280220-
SHIAWASSEE MI-
1015 PM EDT WED JUN 27 2007

...THE FLASH FLOOD WARNING FOR SHIAWASSEE COUNTY HAS EXPIRED...

THE THUNDERSTORMS THAT PRODUCED THE INTENSE RAINFALL ACROSS NORTHERN 
SHIAWASSEE COUNTY HAS DRIFTED SOUTH OF THE WARNED AREA.  FLOOD 
WATERS WILL SLOWLY RECEDE OVER THE NEXT SEVERAL HOURS.  USE CAUTION 
ON AREA ROADWAYS...AS SOME MINOR FLOODING IS STILL LIKELY ACROSS 
AREAS NEAR JUDDVILLE...HENDERSON AND CARLAND.

LAT...LON 4303 8425 4296 8392 4314 8394 4313 8428

$$

MANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 7:52 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 27, 7:52 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
752 PM EDT WED JUN 27 2007

.AVIATION...

COLD FRONT SLOWLY SAGGING SOUTH ACROSS SOUTHEAST MI
OVERNIGHT...WITH THUNDERSTORMS IN ADVANCE EXPECTED TO WANE AFTER
DARK WITH LOSS OF DIURNAL HEATING SUPPORT. 00Z TAFS...REFLECT
THUNDER MENTION AT KFNT UNTIL ABOUT 01Z AND KDTW/KDET IN THE 02Z
TO 03Z TIME FRAME....MVFR CEILINGS/VISIBILITIES. WITH LOW LEVEL
MOISTURE AND WEAK SYNOPTIC SCALE OMEGA ASCENT LINGERING THROUGH
THE NIGHT INTO EARLY DAY THURSDAY...TAFS THEN REFLECT OCCASIONAL
MVFR CEILINGS...ALSO POSSIBLE MVFR VISIBILITIES SOUTHERN TAF SITES
WITH WET GROUND AND POSSIBLE BRIEF CLEARING BEHIND FRONT. VFR
BROKEN CLOUDS MOST OF THURSDAY...SCATTERING OUT NORTH LATE.

&&

.PREV DISCUSSION...ISSUED 405 PM EDT WED JUN 27 2007

SHORT TERM...

A GOOD PORTION OF SOUTHEAST MICHIGAN HAS BEEN WORKED OVER THIS
AFTERNOON BUT THERE REMAINS POCKETS OF ENHANCED INSTABILITY (SFC
CAPES 2000+ J/KG PER 18Z LAPS DATA)...WITH SOME RECOVERY STILL
POSSIBLE LATE THIS AFTERNOON AHEAD OF THE ACTUAL SURFACE COLD
FRONT...WHICH IS TRENDING TOWARD A BROKEN LINE OF CONVECTION. WILL
THUS MAINTAIN NUMEROUS POPS INTO THE EVENING HOURS AS THE COLD FRONT
TRACKS THROUGH SOUTHEAST MICHIGAN AND CONTINUE TO HIGHLIGHT THE
POTENTIAL OF AN ISOLATED SEVERE STORM PRODUCING WIND GUSTS TO 60 MPH
AND/OR PENNY SIZE HAIL. BETTER 0-6 KM BULK SHEAR (UP TO 25 KNOTS)
DOES TRY TO CATCH UP WITH THE FRONT AROUND OR JUST AFTER 00Z...BUT
THIS WILL BE OFFSET BY THE DECREASING INSTABILITY THIS EVENING. COLD
FRONT EXPECTED TO BE SOUTH OF THE BORDER BY 12Z THURSDAY...AND WILL
JUST BE CARRYING LOW CHANCE POPS LATE TONIGHT ACROSS THE SOUTH THIRD
OF THE CWA. WENT CLOSE TO GUIDANCE TEMPS TONIGHT...AS THE GOOD LOW
LEVEL COOL AIR (50S) WILL PROBABLY NOT MAKE IT IN BY MORNING...WITH
THE EXCEPTION OF THE NORTHERN THUMB REGION.

LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY

THERE CONTINUES TO BE SOME POTENTIAL FOR WAVINESS ALONG THE FRONT
THURSDAY MORNING AS THE JET MOVES THROUGH THE DEEPENING UPPER TROUGH
WITH SOME CONTRIBUTIONS FROM CLUSTERS OF CONVECTION. THERE IS GOOD
12Z MODEL AGREEMENT, HOWEVER, ON THE FRONT BEING FAR ENOUGH SOUTH TO
ENABLE CONFINEMENT OF THE TRAILING CHANCE OF RAIN TO THE MORNING
HOURS AND ONLY OVER THE SOUTH FOUR COUNTIES IN SE MICHIGAN. WHILE
THE CHANCE OF RAIN WILL BE CONFINED TO SOUTH SECTIONS OF THE AREA,
THERE WILL BE A THICK LAYER OF CIRRUS THAT WILL LAST THROUGH MOST OF
THE DAY. THESE CLOUDS, ALONG WITH COLD ADVECTION BEHIND THE FRONT,
WILL KEEP HIGH TEMPERATURES IN THE MID TO UPPER 70S.

THE COOLER AND LESS HUMID CONDITIONS WILL THEN PERSIST FROM THURSDAY
NIGHT TROUGH THE WEEKEND, WEAKLY REINFORCED BY A BACKDOOR FRONT THAT
IS STILL SHOWN TO SETTLE INTO LOWER MICHIGAN SATURDAY NIGHT. DRY NW
FLOW ALOFT AND A DRY SURFACE RIDGE IN ADVANCE OF THE FRONT WILL HELP
KEEP THE SYSTEM WITHOUT PRECIPITATION AS IT WASHES OUT OVER SE
MICHIGAN ON SUNDAY.

THE HIGHLY AMPLIFIED UPPER AIR PATTERN WILL BEGIN TO BREAK DOWN
DURING THE FIRST HALF OF NEXT WEEK. THE LATEST GLOBAL MODELS
INDICATE THIS TRANSITION WILL BE DUE TO THE TROUGH ALONG THE
ATLANTIC COAST BECOMING MORE PROGRESSIVE WHILE A REX BLOCK DEVELOPS
OVER THE GULF OF ALASKA. THE RESULTING ZONAL UPPER FLOW OVER THE
GREAT LAKES WILL TEND TO MAKE THINGS UNSETTLED IN TERMS OF SHOWERS
AND THUNDERSTORMS BUT IT WILL BE A BRIEF STRETCH. THE NCEP ENSEMBLE
GIVES SUPPORT TO THE GLOBAL MODELS THAT SHOW THE LONG WAVE TROUGH
RETROGRADING/REDEVELOPING OVER EASTERN CANADA TOWARD THE MIDDLE OF
NEXT WEEK, AND THIS LOOKS GOOD CONSIDERING THE BLOCKING PATTERN
STILL IN PLACE OVER THE GULF OF ALASKA REGION.

MARINE...

A COLD FRONT WILL PUSH SOUTH OF LAKE ERIE DURING THURSDAY MORNING...
WITH NUMEROUS SHOWERS AND THUNDERSTORMS. A LARGE AREA OF HIGH
PRESSURE WILL THEN BUILD IN BEHIND THE FRONT AND BRING FAIR BUT BELOW
NORMAL TEMPERATURES ON A NORTHERLY FLOW THROUGH THE WEEKEND.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....DWD
SHORT TERM...SF
LONG TERM....BT
MARINE.......BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 27, 4:00 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
400 PM EDT WED JUN 27 2007

MIZ047>049-053>055-060>062-281430-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND NORTH OF
I-69.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS
AFTERNOON...TAPERING OFF AND ENDING BY MID EVENING AS A COLD FRONT
SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST INTENSE
STORMS COULD BE MARGINALLY SEVERE PRODUCING WIND GUSTS TO 60 MPH
AND/OR PENNY SIZE HAIL. THE STRONGER STORMS WILL ALSO PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH HEAVY DOWNPOURS
WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

MIZ063-068>070-075-076-082-083-281430-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS SOUTH OF I-69.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE LATE THIS
AFTERNOON INTO EARLY THIS EVENING...TAPERING OFF TO JUST A LOW
CHANCE OF THUNDERSTORMS AFTER MIDNIGHT NEAR THE OHIO BORDER AS A
COLD FRONT SLIDES THROUGH THE AREA. ANOTHER ONE OR TWO OF THE MOST
INTENSE STORMS COULD BE MARGINALLY SEVERE THROUGH 10 PM...PRODUCING
WIND GUSTS TO 60 MPH AND/OR PENNY SIZE HAIL. THE STRONGER STORMS
WILL ALSO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH
HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR THE OHIO BORDER
THURSDAY MORNING...AS THE COLD FRONT EXITS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-281430-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
400 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON...TAPERING OFF AND ENDING THIS EVENING FROM NORTH TO
SOUTH...WITH THE EXCEPTION OF LAKE ST CLAIR AND THE MICHIGAN WATERS
OF LAKE ERIE WHERE A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE AFTER
MIDNIGHT. THESE STORMS ARE GENERALLY NOT EXPECTED TO BE SEVERE...BUT
ONE OR TWO OF THE MOST INTENSE STORMS MAY PRODUCE WIND GUSTS TO 50
KNOTS THROUGH THE EARLY EVENING HOURS. THE STRONGER STORMS WILL ALSO
PRODUCE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ALONG WITH
HEAVY DOWNPOURS WHICH WILL CAUSE THE PONDING OF WATER ON ROADWAYS.
STORM MOTION WILL BE EAST TO SOUTHEAST AT 15 TO 20 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE ST CLAIR AND THE
MICHIGAN WATERS OF LAKE ERIE THURSDAY MORNING...AS THE COLD FRONT
EXITS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT BE ANTICIPATED TODAY AND TONIGHT.

SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 27, 4:24 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
424 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 N SAGINAW             43.43N 83.95W
06/27/2007  E1.00 INCH       SAGINAW            MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 27, 4:54 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
454 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BRIDGEPORT              43.38N 83.88W
06/27/2007  E0.75 INCH       SAGINAW            MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 27, 5:15 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
515 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     WESTLAND                42.32N 83.38W
06/27/2007                   WAYNE              MI   BROADCAST MEDIA

            A LARGE TREE WAS UPROOTED AND FELL ON A HOUSE.

&&

HATZOS
Local storm report, Jun 27, 6:49 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
649 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     TEMPERANCE              41.77N 83.57W
06/27/2007                   MONROE             MI   LAW ENFORCEMENT

            POWER LINES AND A TREE DOWNED.

&&

HATZOS
Local storm report, Jun 27, 7:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
721 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     4 NW SAGINAW            43.46N 84.01W
06/27/2007                   SAGINAW            MI   TRAINED SPOTTER

            ONE FIVE-INCH LIMB DOWN. SMALL HAIL ALSO REPORTED.

0635 PM     TSTM WND DMG     3 NNW BURT              43.28N 83.93W
06/27/2007                   SAGINAW            MI   TRAINED SPOTTER

            A TWO AND A HALF FOOT DIAMETER TREE DOWNED.

&&

HATZOS
Local storm report, Jun 27, 7:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
755 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     MONTROSE                43.18N 83.89W
06/27/2007                   GENESEE            MI   LAW ENFORCEMENT

            A COUPLE OF TREES AND POWER LINES WERE BLOWN DOWN

&&

HATZOS

Nearby

Flash Flood Warnings in Michigan, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.